# SDR IPXA2024101579654

- Difficulty date: August 27, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 38,295 hours, 20,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111N52079
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE UPPER SURFACE HAS CORROSION AT STA 1018 LBL 46.  ACCOMPLISHED EA 757-5340-01-B0280 IR AND EO-91447-REQ1.
